# SDR ARWA0001203

- Difficulty date: December 21, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION GEAR NOT LATCHED UP LIGHT ON, ON UPLATCH CHECK LANDING GEAR FALLS OUT.  FOUND MLE UPLATCH MECHANISM DRY; CLEANED & LUBRICATED MLE UPLATCH MECHANISM IAW MM 12-81-1; PERFORMED LANDING GEAR SWING IAW 32-11-1 CHECK OK.
